# SDR AUS20040112

- Difficulty date: February 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) ELECTRICAL ODOR IN CABIN IN AREA OF SEAT 48JK.  INVESTIGATION CONTINUING.
